MathSciNet Relay Station
MathSciNet bibliographic data
MR744605 (85j:14060) 14J17 (32J25)
Miyaoka, Yoichi The maximal number of quotient singularities on surfaces with given numerical invariants. Math. Ann. 268 (1984), no. 2, 159–171.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement